# SDR AALA970226

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AA
- Make and model: Boeing 727223
- Aircraft serial: 21086
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Gear Beam
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 5 FLAP TRACK INBOARD HOLE IN GEAR BEAM IS MISSING TOP SECTION OF BUSHING.  RIGHT GEAR BEAM INBOARD HOLE HAS LIGHT CORROSION.  REPAIRED AS PER ESO 11697.  (M)
